Anabolic steroids, bodybuilding discussion forums. - SteroidologySwelling in the feet and ankles can be a anabolic steroids swollen feet of infection. People with diabetic neuropathy or other nerve problems of the feet are at greater risk of foot infections. If you have diabetesit is important to inspect your feet daily for blisters and sores, because nerve damage can blunt the pain sensation and foot anabolic steroids swollen feet can progress quickly. If you notice a swollen foot or blister that appears to be infected, seek medical advice straight away. Blood clots that form in the veins of the legs can stop the return flow of blood from the legs back to the heart and cause swelling in the ankles and feet. Blood clots can be either superficial occurring in the veins just beneath the skinor what happens if a guy has low testosterone a condition known as deep vein thrombosis.
Side Effects Of Anabolic Steroids
Swollen feet from clomid? Has anybody experienced swollen feet and ankles from Clomid? Mine have swollen up and have just taken mg clomid day 1 of pct. I wouldnt think they would swell from one day, but it's worrisome that its your feet and ankles swelling. Did you run a harsh cycle? How bad is the swelling? Those are signs of kidney or liver failure. Was only a low dose test cycle, but I'm in Thailand and have been drinking the past few nights..
My last bloods on cycle showed liver and kidney values both in range. Unless you're hella bloated from thai drinks, food, and women. Never happened to me. Are you using hgh by any chance?
What pharma grade gears are available in Thailand these days? Sent from my LT26i using Tapatalk 2. No not running any hgh, just clomid and exemestane.. Just woke up from banging second Thai girl last night. Just woke up from banging second Thai girl last night How much do they go for.
Thai girls that is It's too bad your cock didn't swell up. Actually better it didn't after bangin a thai hooker Mine have swollen up and have just taken mg clomid day 1 of pct How long has it been from your last shot and what was it?
I would say lower the dose to 50mg since your body is reacting so strongly to it. Sent from my iPhone using Tapatalk.
Last shot was test e took my first clomid two weeks after last pin.. Is day 3 of Pct now my left foot as gone down in swelling but my right foot has got bigger and is red.. Think I'll drop the dose to 50mg ED.
My mistake I stopped taking the aromasin and am only taking cialis and clomid now.. Could stopping the aromasin cause water rentention in my foot? In a perfect world you should really wait about weeks till you start Clomid. I would actually stop the Clomid for two more weeks and resume aromasin. And we need pics of some Thai hookers for Christ sake.
Just smashed Thai girl no. She was unreal though will try get a photo. Never heard of this and i cant see how it can be connected to either of those drugs. I had this happen when my kidneys were stressed. I wasnt drinking enough water at all on cycle and my kidney values were way high.
I had to get these compression socks meant for diabeticsi think, insanely tight and they helped the most and I upped my water intake dramatically and an started taking a few kidney supps i retested about 10 days later and everything was back to nomral. But the compression socks were the most helpful, i dont know how they work exaclty but they do something with the blood vessels in the ankles and feet.
I also slept with my feet elevated everynight and kept them elevated as much as possible. I would give them a shot, and really start taking in alot of water.
I dropped clomid down to 50mg each day split into two And my feet have returned to normal weather it was clomid or not I don't no.